# SDR 2003UALA00661

- Difficulty date: August 29, 2003
- Submitted: September 9, 2003
- Operation: Air carrier
- Aircraft: N303UA
- Make and model: Boeing 737322
- Aircraft serial: 23644
- Aircraft time: 48,958 hours, 28,762 cycles
- Engine: Ge CFM56*
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN DENTED. STA 318 AT STR 24R.   MAJOR REPAIR ACCOMPLISHED.   CUT OUT DAMAGE SKIN AT LAP JOINT.   FABRICATED DOUBLER AND FILLERS.
